×

zbMATH — the first resource for mathematics

Arithmetic properties of certain functions in several variables. (English) Zbl 0339.10026

MSC:
11J81 Transcendence (general theory)
39B99 Functional equations and inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baker, A., Linear forms in the logarithms of algebraic numbers, Mathematika, 13, 204-216, (1966) · Zbl 0161.05201
[2] Baker, A., A sharpening of the bounds for linear forms in logarithms, II, Acta arith., 24, 33-36, (1973) · Zbl 0261.10025
[3] Gantmacher, F.R., ()
[4] Lang, S., ()
[5] Loxton, J.H.; van der Poorten, A.J., On algebraic functions satisfying a class of functional equations, Aequationes math., 14, 413-420, (1976) · Zbl 0339.12002
[6] Mahler, K., Arithmetische eigenschaften der Lösungen einer klasse von funktionalgleichungen, Math. ann., 101, 342-366, (1929) · JFM 55.0115.01
[7] Mahler, K., Über das verschwinden von potenzreihen mehrerer veränderlichen in speziellen punktfolgen, Math. ann., 103, 573-587, (1930) · JFM 56.0185.03
[8] Mahler, K., Arithmetische eigenschaften einer klasse transzendental-transzendenter funktionen, Math. Z., 32, 545-585, (1930) · JFM 56.0186.01
[9] Mahler, K., Remarks on a paper by W. Schwarz, J. number theory, 1, 512-521, (1969) · Zbl 0184.07602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.